# SDR TSAA200033053

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 862110066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED EMERGENCY FLOOR LIGHT BATTERY PACKS IN POSITION 5, DUE TO INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
